Ask a Neurologist. Get Answers to Your Neurology Questions.
Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.
I have heard of this effect with the drug. It is good you are seeing an endocrinologist to rule out other causes.
However, I think it is definitely the drug
1)It won't interfere with metabolic function. She will go back to normal when off it.
2)I would ask about keppra or vimpat. Both have very low side effect profile
let me know if you have other questions.
if done for now, please leave a 5 star rating above the chat box so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questions
here is my website if you need to reach me again:
Thanks for this question
please don't forget a positive rating. I appreciate it. :)if you have more questions, just reply